# SDR IPXA09655376

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63013
- Part serial: 000686
- Condition: Activated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE SURVEY SEQ 323-F1-05 BETWEEN BS 1436.55 TO BS 1443.55 STR 24L TO 26L AT BULK CARGO DOOR SKIN AREA PATCH FOUND, NOT CORRELATED TO SRM.  SURVEY SEQ 323-F1-05 AT BULK CARGO DOOR SKIN REPAIRED AT BETWEEN BS 1427 TO BS 1444 AND STR 24L - 26L AREA AS PER HX RS R52-36-36298.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL 2024T3.080" & REPAIR SIZE 14.2" X 16.5".
